MathSciNet Relay Station
MathSciNet bibliographic data
MR410121 35Q05
Colton, David; Gilbert, Robert P. Function theoretic methods in the theory of boundary value problems for generalized metaharmonic functions. Bull. Amer. Math. Soc. 75 (1969), 948–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement